# SDR IPXA2025070122139

- Difficulty date: June 20, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390445
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- STRINGER CRACK, FWD SIDE OF STA 2598 S-6L, LEVEL 2 (REPAIR). .PERFORM EO-94231-REQ1 REV.1 AND EI NO.F2025A53M-1368 REV.0 AND EGAT WORK SHEET NO.50427.  2.JOB COMPLETED. EO-94231-REQ1 ATTACHED TO FAULT. VERIFY REPAIR IS ACCOMPLISHED PER GMM 04.02.01.15 REQUIREMENTS.  C/W REVIEW
